# SDR MWEA97384

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link Assy
- Part number: 2614128
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LINK ASSY AND DOOR HANDLE TORQUE TUBE BEARINGS WORN.  REPLACED CARGO DOOR HANDLE LINK AND BEARINGS ON HANDLE ASSY IAW WCM 52-30-2.
